سامانه مدیریت نشریات علمی دانشگاه صنعتی شاهرود

Hooshmand, M. H.. (1393). MAGMA-JOINED-MAGMAS: A CLASS OF NEW ALGEBRAIC STRUCTURES. , 3(2), 171-199. doi: 10.22044/jas.2015.616
M. H. Hooshmand. "MAGMA-JOINED-MAGMAS: A CLASS OF NEW ALGEBRAIC STRUCTURES". , 3, 2, 1393, 171-199. doi: 10.22044/jas.2015.616
Hooshmand, M. H.. (1393). 'MAGMA-JOINED-MAGMAS: A CLASS OF NEW ALGEBRAIC STRUCTURES', , 3(2), pp. 171-199. doi: 10.22044/jas.2015.616
Hooshmand, M. H.. MAGMA-JOINED-MAGMAS: A CLASS OF NEW ALGEBRAIC STRUCTURES. , 1393; 3(2): 171-199. doi: 10.22044/jas.2015.616